Hello Doctor I have a Localize
  Hello Doctor I have a Localize

Total Views: 1692

Hello Doctor I have a Localized morphia Skin Prob on my face under the left side of eye i what to know about permanent cure of morphia so which type of medicine gives best result that means Allopathic,homeopathic or Ayurveda medicine plz suggest me

PAST HISTORY : I have a Localized morphia Skin Prob on my face under the left side of eye

1 Answers

Dear Ma'am, To be honest I ve only one such patient with me undergoing Homoeopathic Treatment from me. It is too early to tell about the progress but I'am sure homoeopathy can cure the condition.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am suffering from piles about 3 months.many medicine which is suggested by peoples and homeopathic doctor.plz treat me sir.

  Doctor's Answer

Need detail case taking is required. Kindly contact me for the treatment ...
Read Full Answer


I had a fall 6 months ago . Broke some cartage in my knee. My knee does a fast give out when I am walking. dont know what it is. Now I got told i have tendonitis of the ankle. It is so pain full. What is causing this and what can be done to help me. The doctor said I will some day need knee surgery and foot surgery to fuse all my bone toes together. He does not know why my knee on the out side gives a fast snap and gives out. Hop you can help me. Thank you Candie

  Doctor's Answer

The Changes seen in your musculoskeletal system are age related symptoms, Cartilage are Outer lining of the bones which in your case as you say, its broken, please understand, Cartilage cannot be regrown naturally as other tissue in the body. The knee give out fast, because your whole body weight is been carried by the weak knees while you walk, this in turn could lead to impaired gait cycle which ultimately result in pain in ankle causing tendonitis. if you take proper medication / physical a ...
Read Full Answer


i have no result in homeopathic treatment....... please suggest me a good allopathic doctor in hyderabad and banglore. regards, dinesh

  Doctor's Answer

What were u being treated for? ...
Read Full Answer


Hi, I need an expert opinion on dermographism . I have this problem since last 8 to9 years. Please suggest some good homeopathic or ayurvedic medicines whic can completely cure my problem. Thanks.

  Doctor's Answer

give complete histoy ...
Read Full Answer


I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you

  Doctor's Answer

Hi again, Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash. All the best and regards! ...
Read Full Answer


Doctors Related to

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Vrinda Goyal

  • Nutritionist
  •  Jaipur, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. Deepankur Mahajan

  • Opthalmologist
  •  New Delhi, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I had a fall 6 months ago . Broke some cartage in my knee. My knee does a fast give out when I am walking. dont know what it is. Now I got told i have tendonitis of the ankle. It is so pain full. What is causing this and what can be done to help me. The doctor said I will some day need knee surgery and foot surgery to fuse all my bone toes together. He does not know why my knee on the out side gives a fast snap and gives out. Hop you can help me. Thank you Candie
1 Answer
i have no result in homeopathic treatment....... please suggest me a good allopathic doctor in hyderabad and banglore. regards, dinesh
1 Answer
I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
3 Answers
Recently punched in the right eye went to the optomologist and had eye checked out and eye is ok with a subconjective hemorrage and much bruising around eye. Now when I blink I hear a pop in my eye and feel pain in my front right tooth? What is going on? Do I need to see a doctor again or dentist?
1 Answer
Top Related Topics
ayurveda